# SDR DALA2016110808334

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DAMAGE, CRACK ON INNER PAN STA Y=370 BTW BEAMS 1 AND 2 AT FWD CARGO COMPARTMENT DOOR.  HFEC WAS ACCOMPLISHED ON CONFIRMED CRACK NDT SPM 06-10-01.001 IS 1.593".  CRACK WAS STOPPED PER SRM 51-00-07 PAR 5-16 HFEC OK NO CRACKS AFTER STOP DRILL PER SRM 51-00-07 PAR 5 16 B.  PAN STA Y=370 BTW BEAMS 1 AND 2 WAS REPAIRED PER SRM 52-30-02 REPAIR 5 PERFORM DECAL CONDITION INSPECTION EVERY C CHECK PER TOPP 30-10-70 PAR I PG 14.
